# SDR AALA202003169037

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 62,990 hours, 28,523 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Sdac
- Part number: 350E5500202
- Part serial: 0E5005144
- Condition: Faulty
- Location: Zone 100
- Part time: 44,960 hours, 28,250 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DECLARED EMERGENCY INTO PHX ACCOUNT CREW RECEIVED MULTIPLE ECAM MESSAGES. REMOVED AND REPLACED ANTI SKID N/W STEERING CONTROL SWITCH IAW AMM 32-46-00 AND SDAC NO.1 AMM31-55-34.
